Alert archive / Maryland / Flash Flood Warnings in 2015

Flash Flood Warning 39, NWS Baltimore/Washington

July 8, 2015Harford County, Maryland

NWS Baltimore/Washington issued this flash flood warning at Jul 8, 2015, 9:07 PM EDT for Harford County, Maryland. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 9:07 PM EDT (01:07 UTC)
Expired
Jul 9, 2015, 12:00 AM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

County Harford County, MD

The radar

The Dover AFB radar (KDOX), 118 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WGUS51 KLWX 090107
FFWLWX
MDC025-090400-
/O.NEW.KLWX.FF.W.0039.150709T0107Z-150709T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
907 PM EDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN HARFORD COUNTY IN NORTHERN MARYLAND...

* UNTIL MIDNIGHT EDT
    
* AT 907 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE AREA. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
  BEL AIR...BEL AIR NORTH...CHROME HILL...STREET...ROCKS...BYNUM...
  SCARBORO...HICKORY...DARLINGTON...FOREST HILL...PYLESVILLE AND
  CHURCHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3971 7625 3957 7612 3954 7640 3970 7650

$$

HTS
1 follow-up statement
364 
WGUS71 KLWX 090256
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1056 PM EDT WED JUL 8 2015

MDC025-090305-
/O.CAN.KLWX.FF.W.0039.000000T0000Z-150709T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARFORD MD-
1056 PM EDT WED JUL 8 2015

...THE FLASH FLOOD WARNING FOR NORTHERN HARFORD COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3971 7625 3957 7612 3954 7640 3970 7650

$$

BJL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:00 PM EDT, 6 hours 7 minutes earlier.

Area forecast discussion, Jul 8, 3:00 PM EDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
300 PM EDT WED JUL 8 2015

.SYNOPSIS...
A COLD FRONT WILL STALL OVER THE AREA TONIGHT BEFORE LIFTING NORTH
AS A WARM FRONT ON THURSDAY. A LOW PRESSURE RIDING EAST ALONG THE
FRONT WILL PASS NORTH OF THE AREA THURSDAY AND THE FRONT WILL DROP
BACK SOUTH ACROSS THE AREA THURSDAY NIGHT. HIGH PRESSURE WILL
DOMINATE THROUGH THE WEEKEND BEFORE ANOTHER FRONT APPROACHES NEXT
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 18Z...A COLD FRONT IS SLIDING SOUTHEASTWARD ACROSS
PENNSYLVANIA AND WEST VIRGINIA AND IS JUST ENTERING NORTHERN
MARYLAND AND FAR NORTHWESTERN VIRGINIA. HIGH PRESSURE IS CENTERED
OVER THE FLORIDA PANHANDLE TO THE FRONTS SOUTH...AND OVER THE
GREAT LAKES TO THE NORTH OF THE FRONT. A WAVE OF LOW PRESSURE IS
LOCATED ALONG THE SOUTHWESTERN END OF THE FRONT IN SOUTHWESTERN
MISSOURI. ALOFT...A WEAK SHORTWAVE IS APPROACHING FROM THE WEST
WITH A STRONG RIDGE OF HIGH PRESSURE CENTERED TO OUR SOUTH.

TONIGHT...THE FRONT WILL GRIND TO A HALT OVER OUR FORECAST AREA
BEFORE REVERSING NORTHWARD EARLY ON THURSDAY. SCATTERED SHOWERS
AND A FEW THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG AND SOUTH
OF THE FRONT INTO THIS EVENING...THOUGH CAPE IS RELATIVELY MEAGER
AND SHEAR IS DIMINISHING...SO DO NOT EXPECT SEVERE STORMS THIS
AFTERNOON OR THIS EVENING. AS INSOLATION DIMINISHES STORMS SHOULD
ALSO DIMINISH. WITH THE FRONT STALLING OUT...THE ATMOSPHERE WILL
NOT BE PARTICULARLY CLEANSED...AND SOME PATCHY FOG IS POSSIBLE
INLAND. LOWS WILL BE IN THE 70S WITH HIGH 60S IN A FEW PLACES WELL
INLAND.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
THURSDAY START OUT WARM AND HUMID WITH THE FRONT LIFTING BACK
NORTH INTO PENNSYLVANIA AS A WAVE OF LOW PRESSURE MOVES EASTWARD
ALONG IT. THE LOW WILL BE DUE NORTH OF THE AREA BY THURSDAY
EVENING AND DRAG THE COLD FRONT ACROSS OUR AREA THURSDAY NIGHT.
THERE IS SOME PRETTY DECENT SUPPORT ALOFT WITH THE RIGHT REAR JET
QUAD AND STRONG CAPE VALUES (OVER 2000 J/KG) DEPENDING ON WHAT
MODEL YOU LOOK AT. ALSO QUITE A BIT OF SHEAR ON SOME
GUIDANCE...BOTH SPEED AND DIRECTIONAL. WITH THE FLOW ALSO A BIT
SOUTH OF WEST...THERE IS POTENTIAL FOR SOME STRONG TO SEVERE
THUNDERSTORMS. THIS HAS BEEN HIGHLIGHTED BY SPC WITH A SLIGHT RISK
OF SEVERE WEATHER ON THURSDAY. MAIN THREAT WOULD APPEAR TO BE
DAMAGING WINDS. HIGHS WILL BE IN THE LOW 90S IN MUCH OF THE AREA.

AS THE FRONT MOVES ACROSS THE AREA DURING THE
EVENING...CONVECTION SHOULD MOVE OFF TO THE SOUTH AND EAST AND THE
LATE-NIGHT PERIOD SHOULD TURN OUT MOSTLY DRY. TEMPERATURES WILL
BOTTOM OUT IN THE 70S NEAR AND EAST OF I-95 WITH SOME 60S TO THE
NORTHWEST.

COLD FRONT WILL PUSH SOUTH OF THE AREA FRIDAY MORNING...WITH THE
REGION THEN REMAINING ON THE EASTERN PERIPHERY OF HIGH PRESSURE.
LIGHT LINGERING PCPN WILL BE PSBL...MAINLY SOUTHERN AND WESTERN
AREAS IN THE MORNING RIGHT NEAR THE FRONT. DRIER AIR MVG IN BEHIND
THE FRONT WILL DRY THE AREA OUT FOR THE REMAINDER OF THE DAY.
GUIDANCE GENERALLY PUTTING TEMPS IN UPPER 80S TO NEAR 90.
EXPECTING SKIES TO SCATTER OUT...SO TEMPS COULD BE SLIGHTLY COOLER
IF THE FRONTAL PASSAGE/SKIES SCATTERING END UP SLOWER.

SOME DISCREPANCIES FOR FRI NIGHT IN THE DEVELOPMENT OF LOW
PRESSURE FORMING ALONG THE FRONT. AM KEEPING THINGS DRY FOR NOW
WITH THE THINKING THAT THE FRONT SHOULD PUSH FAR ENOUGH
SOUTH...KEEPING THE LOW FARTHER SOUTH.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRES MOVES OFF THE COAST ON SUNDAY. RETURN FLOW AND AN UPPER
LEVEL DISTURBANCE WILL ALLOW FOR INSTABILITY OVER THE REGION
BRINGING A CHANCE OF SHOWERS AND TSTMS DURING THE EARLY AND MID
PART OF NEXT WEEK. TEMPS WILL BE NEAR NORMAL FOR THIS TIME PERIOD.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE THE MAIN CONCERN
THIS EVENING. MVFR OR IFR CONDITIONS ARE POSSIBLE BUT SHOULD BE
VERY BRIEF AT ANY TERMINAL...WHILE GUSTS SHOULD STAY BELOW 25
KNOTS WITH NO HAIL EXPECTED IN THE STORMS. STORMS SHOULD CLEAR THE
AREA BY MIDNIGHT. WINDS WILL BECOME A BIT VARIABLE AS A FRONT
SLIDES INTO THE AREA THIS EVENING BEFORE LIFTING OUT EARLY
THURSDAY.

SOUTHWEST WINDS IN THE 5-15 KNOT RANGE DOMINATE THURSDAY. MUCH OF
DAY SHOULD BE DRY BUT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
LATE IN THE DAY INTO THE EVENING HOURS. UNLIKE TODAY...STORMS ON
THURSDAY HAVE THE POSSIBILITY OF GUSTS UP TO 50 KNOTS...WITH A
LESSER BUT STILL SOME CHANCE OF LARGE HAIL. THESE STORMS SHOULD
ALSO CLEAR THE AREA TOWARDS IF NOT BEFORE MIDNIGHT THURSDAY NIGHT.

GENERALLY VFR CONDITIONS FRI THRU THRU EARLY NEXT WEEK.

&&

.MARINE...
SCA CONDITIONS CONTINUE ON MIDDLE PORTION OF THE BAY THRU 8PM OR
SO AS FRONT SLIDES INTO THE AREA. WINDS SHOULD LIGHTEN UP
TONIGHT...BUT SCA CONDITIONS ARE POSSIBLE AGAIN ON THURSDAY.
GUIDANCE IS MARGINAL...SO HAVE NOT ISSUED JUST YET.
THE OTHER...PERHAPS BIGGER...CONCERN THURSDAY IS POTENTIAL STRONG
TO SEVERE THUNDERSTORMS IMPACTING THE WATERS LATER IN THE DAY AND
DURING THE EVENING...WITH STORM GUSTS UP TO 50 KNOTS POSSIBLE.

PSBL SCA CONDITIONS ON CHESAPEAKE BAY INITIALLY FRI MORNING
IMMEDIATELY FOLLOWING THE FRONTAL PASSAGE AS WINDS BECOME NW.
EXPECTING WINDS TO BECOME SUB-SCA BY THE AFTN...WITH SUB-SCA ON
ALL WATERS LASTING THRU SUNDAY.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ534-
     537-543.

&&

SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...SEARS/RCM
LONG TERM...IMR
AVIATION...SEARS/IMR/RCM
MARINE...SEARS/IMR/RCM
Hazardous weather outlook, Jul 8, 4:36 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
436 PM EDT WED JUL 8 2015

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-091045-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
436 PM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF
STRONG WIND GUSTS ON THE WATERS THROUGH THIS EVENING.

LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IF
SHOWERS AND THUNDERSTORMS MOVE REPETITIVELY OVER AN AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON AND EVENING. A FEW
THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND
LARGE HAIL BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY FLOODING THIS EVENING TO THE NATIONAL WEATHER
SERVICE. SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND
EVENING.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-091045-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
436 PM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IF
SHOWERS AND THUNDERSTORMS MOVE REPETITIVELY OVER AN AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON AND EVENING. A FEW
THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND
LARGE HAIL BEING THE PRIMARY THREATS. THE BEST CHANCE FOR SEVERE
STORMS WILL BE ACROSS NORTH-CENTRAL MARYLAND AND NORTHERN
VIRGINIA.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY FLOODING THIS EVENING TO THE NATIONAL WEATHER
SERVICE. SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jul 8, 6:54 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
654 PM EDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FLASH FLOOD      2 WSW OAKTON            38.88N  77.34W
07/08/2015                   FAIRFAX            VA   LAW ENFORCEMENT

            FOX MILL ROAD IS CLOSED BETWEEN HUNT ROAD AND
            BRONZEDALE DRIVE DUE TO HIGH WATER.

&&

EVENT NUMBER LWX1500699

DH
Local storm report, Jul 8, 6:55 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
655 PM EDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     FLASH FLOOD      2 WSW OAKTON            38.88N  77.34W
07/08/2015                   FAIRFAX            VA   LAW ENFORCEMENT

            FOX MILL ROAD IS CLOSED BETWEEN HUNT ROAD AND
            BRONZEDALE DRIVE DUE TO HIGH WATER.

&&

CORRECTED EVENT TIME

EVENT NUMBER LWX1500699

DH
Local storm report, Jul 8, 7:00 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
700 PM EDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FLASH FLOOD      2 SSE RESTON            38.92N  77.33W
07/08/2015                   FAIRFAX            VA   PUBLIC

            SIX INCHES OF WATER IS FLOWING ACROSS BIRDFOOT COURT AT
            STUART MILL ROAD.

&&

EVENT NUMBER LWX1500700

DH
Local storm report, Jul 8, 7:18 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
718 PM EDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     FLASH FLOOD      3 SSW RESTON            38.91N  77.36W
07/08/2015                   FAIRFAX            VA   LAW ENFORCEMENT

            FOX MILL ROAD IS CLOSED AT FOLKSTONE DRIVE DUE TO HIGH
            WATER.

&&

EVENT NUMBER LWX1500701

DH
Local storm report, Jul 8, 7:49 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
749 PM EDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     FLASH FLOOD      1 SW WOLF TRAP          38.93N  77.31W
07/08/2015                   FAIRFAX            VA   LAW ENFORCEMENT

            HUNTER MILL ROAD IS CLOSED BETWEEN HUNTER STATION ROAD
            AND HUNTER VIEW ROAD DUE TO HIGH WATER.

&&

EVENT NUMBER LWX1500702

DH
Local storm report, Jul 8, 8:15 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
815 PM EDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     FLASH FLOOD      1 S MERRIFIELD          38.86N  77.24W
07/08/2015                   FAIRFAX            VA   LAW ENFORCEMENT

            PROSPERITY AVENUE IS CLOSED AT HILLSIDE PLACE DUE TO
            HIGH WATER.

&&

EVENT NUMBER LWX1500703

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 4:38 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Harford, Howard, Montgomery, Prince George's and 1 more3 hr
Jul 9, 5:23 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick52 min
Jul 9, 6:24 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford36 min
Jul 9, 6:55 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford20 min
Jul 9, 7:21 PM EDTSevere Thunderstorm WarningLWXAnne Arundel24 min

Nearby

Flash Flood Warnings in Maryland, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.